MathSciNet Relay Station
MathSciNet bibliographic data
MR1201693 (93m:46071) 46L35
Dykema, Ken Free products of hyperfinite von Neumann algebras and free dimension. Duke Math. J. 69 (1993), no. 1, 97–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement